Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 03:02:20 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631661
  • Total Topics: 47817
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 189
Total: 192

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Help needed to understand  (Read 1238 times)

0 Members and 1 Guest are viewing this topic.

Offline worried100

  • Member
  • Posts: 36
Help needed to understand
« on: March 04, 2011, 04:27:54 PM »
Hi all

I started my meds on the 15th of feb and was scared as hell! but was plesently suprised untill day 12 when i got oral thrush and a real bad headache, it feels like a sinus type of headache but the doctors dont seemed to concerned and told me to keep an eye on it(they asked if i felt dizzy/how my eyes are etc)

Could the outbreak in oral thrush have anything to do with my headaches? (they come and go)
I am taking fluconazole for the thrush and also a mouthwash.

My CD4 count on starting meds was 140 and VL was 17,000

I asked if it could be IRIS but docs say it doesnt normally happen with people with cd4 counts over 100(its possible but not likely, i got told)

I am on Truvada, Prezista and Norvir

Why am i getting thrush if my immune system is getting stronger??

Many thanks

Offline roy100

  • Member
  • Posts: 122
Re: Help needed to understand
« Reply #1 on: March 04, 2011, 06:28:33 PM »
The key mark for not getiing fungus infections is between 200 to 250 CD4.
Acording to my Dr.

When you get it, wich is like every month before reaching that level, you need to take Fluconazole, from 5 to 10 days,  dependign on the severity.

Dont worry, your Cd4 will climb and you will get rit of this nasty visitor.



Diagnosed 18Th March 2010
March 30Th VL +100,000 CD4 46
CD8T  575 CD8 %60.6
On Truvada and Kaletra. . Remeron 15mg  and150 mg  wellbutrin xl for depression. Clonazepan 2 mg to sleep. Omeprazole 20  once a day.
July 17 2010 Vl 362 CD4 155, 6.4 %
CD8T suppressors 1482 CD8% 61.1
 Nov 16 2010: V l 937 CD4 188,10%
CD8T Suppresors 997 CD8%55.8
August 15th 2011 Vl UD, less than 40.
CD4:543(26.7%) CD8:887 (43.6 %) Ratio .61
Jan 14th,2012 ,less than 40.
CD4:478 (24.4%) CD8: 962 (49.1%) Ratio.50
June 2012 CD4 599, CD8 856 UD
Oct 2013 CD 702, CD 843 UD Ratio:.87

Offline worried100

  • Member
  • Posts: 36
Re: Help needed to understand
« Reply #2 on: March 05, 2011, 12:17:04 PM »
Thank you for your reply :)

How would i know if thrush was affecting my esophagus(sp)

After taking my second dose of Fluconazole today i felt like there was a lot of mucus needing clearing out and a gritty feeling (I dont know how to explain)

I do have a pain that comes and goes behind my breastbone but i doesnt stop me eating and i can swallow ok. I have had CXR and nothing was on that.

Any ideas??

Offline roy100

  • Member
  • Posts: 122
Re: Help needed to understand
« Reply #3 on: March 05, 2011, 07:11:00 PM »
Hi again :

The only way to know if you have trhush ( Candida in your esophagus) is with an endoscopy.
Actually it can  make more harm than good , as the endoscope can irritate more the esopahgus and lead to other infections.

Actually when you start a treatment for candida, which can be anywhere from the skin, to the mouth to your esopahgus, you would take Fluconazole.

10 to 15  days of Fluconazole will get rid of any candida growth in your esophagus.( I only took it for 10 days)
That was exactly my case, at the begining of my treatmen I had a nasty Dr, that instead of giving me confort, he would charge his fee, and make me do all kinds of stuff to keep me busy
Finally after he gave the order for endoscopy, I thought the nasty SB just send me througt the tube.

Thats when I started going with another Infectiologist.
And told me anybody taking the medication your are taking would  feel very nasty until you get use to the medication.
He said no need for an endoscopy, as it would be worse for you.
Gave a prescription for generic Fluconazole. And fine.


From there on after you have 200 to 250 cd4 , do take the fluconazole for about 3 to 4 days every month.
Yo shoudl know very easyly if you have candida, as in your tooth you would get a white coating that you can actually scratch of with your nail. It will always come back if you dont take the fluconazole

You know that actually the candida in your intestins where it also go, can give you bad absortion of your food, making you anemic and weak?

So do try the fluconazole, it will make the whole difference.

Cheers.
Diagnosed 18Th March 2010
March 30Th VL +100,000 CD4 46
CD8T  575 CD8 %60.6
On Truvada and Kaletra. . Remeron 15mg  and150 mg  wellbutrin xl for depression. Clonazepan 2 mg to sleep. Omeprazole 20  once a day.
July 17 2010 Vl 362 CD4 155, 6.4 %
CD8T suppressors 1482 CD8% 61.1
 Nov 16 2010: V l 937 CD4 188,10%
CD8T Suppresors 997 CD8%55.8
August 15th 2011 Vl UD, less than 40.
CD4:543(26.7%) CD8:887 (43.6 %) Ratio .61
Jan 14th,2012 ,less than 40.
CD4:478 (24.4%) CD8: 962 (49.1%) Ratio.50
June 2012 CD4 599, CD8 856 UD
Oct 2013 CD 702, CD 843 UD Ratio:.87

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.